# SDR SWIA200922492

- Difficulty date: August 25, 2009
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N951SW
- Make and model: Cndair CL6002B19
- Aircraft time: 16,856 hours, 14,058 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING CENTER EMERGENCY EXIT LIGHT INOP.  (FLT 6497)  RELAMPED EMERGENCY LIGHT.
